# SDR SWIA201025032

- Difficulty date: October 14, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 21,820 hours, 18,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT INOPERATIVE.  (FLT 6749)  RELAMPED EMERGENCY LIGHT.
